Monday, June 27, 2022

Advil Sinus Congestion And Pain Directions

Stop Use And Ask A Doctor If

Advil Sinus Congestion & Pain

you experience any of the following signs of stomach bleeding: feel faint vomit blood have bloody or black stools have stomach pain that does not get better

pain gets worse or lasts more than 7 days fever gets worse or lasts more than 3 days nasal congestion lasts for more than 7 days symptoms continue or get worse redness or swelling is present in the painful area you get nervous, dizzy, or sleepless any new symptoms appear

What Other Drugs Will Affect Advil Sinus Congestion & Pain

Ask your doctor before using Advil Sinus Congestion & Pain if you take an antidepressant. Taking certain antidepressants with an NSAID may cause you to bruise or bleed easily.

Ask a doctor or pharmacist before using Advil Sinus Congestion & Pain with any other medications, especially:

  • a blood thinner

  • heart or blood pressure medication, including a diuretic or “water pill” or

  • steroid medicine .

This list is not complete. Other drugs may affect Advil Sinus Congestion & Pain, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible drug interactions are listed here.

Ask A Doctor Before Use If

stomach bleeding warning applies to you you have problems or serious side effects from taking pain relievers or fever reducers you have a history of stomach problems, such as heartburn you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes or have trouble urinating due to an enlarged prostate gland you are taking a diuretic

Read Also: Will Amoxicillin Help With Sinus Infection

How Should I Use This Medication

The usual recommended dose for adults and children older than 12 years is 1 or 2 caplets or liqui-gels every 4 to 6 hours as needed. Do not take more than 6 caplets or liqui-gels in 24 hours unless recommended by your doctor. Do not take for more than 3 days for a fever or for more than 5 days for cold symptoms.

For the children’s suspension, the dose depends on the child’s age and weight and is given every 6 hours as needed. Do not give more than 4 doses a day unless recommended by your doctor. Use an oral syringe or medication cup to measure each dose of the suspension, as it gives a more accurate measurement than household teaspoons. Shake the suspension well before measuring a dose.

Many things can affect the dose of medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the one listed here, do not change the way that you are taking the medication without consulting your doctor.

It is important to take this medication exactly as recommended by your doctor or pharmacist. If you are taking this medication regularly and you miss a dose, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one. If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.

How Should I Take Advil Sinus Congestion & Pain

Advil Sinus Congestion &  Pain Relief, Pain &  Fever Reducer ...

Use exactly as directed on the label, or as prescribed by your doctor. Use the lowest dose that is effective in treating your condition.

Swallow the tablet whole and do not crush, chew, or break it.

Take Advil Sinus Congestion & Pain with a full glass of water.

Take with food or milk if this medicine upsets your stomach.

If you need to have any type of surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat.

Read Also: Symptoms Of Sinus Congestion And Pressure

Before Taking This Medicine

Ibuprofen can increase your risk of fatal heart attack or stroke, even if you don’t have any risk factors. Do not use this medicine just before or after heart bypass surgery .

Ibuprofen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using ibuprofen, especially in older adults.

You should not use this medicine if you are allergic to ibuprofen or phenylephrine, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

Ask a doctor or pharmacist if this medicine is safe to use if you have:

  • liver or kidney disease or

  • if you drink 3 or more alcoholic drinks per day.

If you are pregnant, you should not take ibuprofen unless your doctor tells you to. Taking an NSAID during the last 20 weeks of pregnancy can cause serious heart or kidney problems in the unborn baby and possible complications with your pregnancy.

Ask a doctor before using this medicine if you are breastfeeding.

Advil Sinus Congestion & Pain is not approved for use by anyone younger than 12 years old.

What Side Effects Are Possible With This Medication

Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.

The side effects listed below are not experienced by everyone who takes this medication. If you are concerned about side effects, discuss the risks and benefits of this medication with your doctor.

The following side effects have been reported by at least 1% of people taking this medication. Many of these side effects can be managed, and some may go away on their own over time.

Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.

  • abdominal pain
  • nervousness
  • vomiting

Although most of the side effects listed below don’t happen very often, they could lead to serious problems if you do not seek medical attention.

Check with your doctor as soon as possible if any of the following side effects occur:

  • blurred vision or other eye symptoms
  • dizziness
  • fluid retention
  • ringing in the ears
  • signs of clotting problems
  • skin rash

Stop taking the medication and seek immediate medical attention if any of the following occur:

  • signs of bleeding in the stomach
  • symptoms of a severe allergic reaction

Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking this medication.

Read Also: Why Does Sinus Pressure Hurt

How To Take Advil Sinus Congestion & Pain

Use Advil Sinus Congestion & Pain exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

Use exactly as directed on the label, or as prescribed by your doctor. Use the lowest dose that is effective in treating your condition.

Swallow the tablet whole and do not crush, chew, or break it.

Take this medicine with a full glass of water.

Take with food or milk if this medicine upsets your stomach.

If you need to have any type of surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat.

Since cold medicine is used when needed, you may not be on a dosing schedule. Skip any missed dose if it’s almost time for your next dose. Do not use two doses at one time.

Advil Sinus Congestion & Pain Warnings/precautions:

My Smiley360 Advil Sinus Congestion And Pain Campaign

Increased risk of severe stomach bleeding . History of GI disorders . Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Thyroid disease. Diabetes. GI or urinary obstruction. Reevaluate if fever persists or worsens > 3 days or pain/nasal congestion lasts > 7 days. Elderly. Pregnancy : not recommended. Nursing mothers.

Don’t Miss: What Is The Best Thing To Take For Sinus Congestion

How Does This Medication Work What Will It Do For Me

This product is a combination of 2 medications: ibuprofen and pseudoephedrine. Ibuprofen is a nonsteroidal anti-inflammatory drug that reduces pain, fever, and inflammation by reducing a substance in the body that leads to inflammation and pain. Pseudoephedrine is a that relieves the symptoms of nasal and sinus congestion by reducing swelling in nasal passages and sinuses.

This medication is used to relieve nasal congestion, sinus congestion, sinus pain, fever, headache, sore throat, and body aches and pains that are associated with the common cold, sinusitis, or the flu.

Your doctor or pharmacist may have suggested this medication for conditions other than the ones listed in this drug information article. As well, some forms of this medication may not be used for all of the conditions discussed here. If you have not discussed this with your doctor or are not sure why you are taking this medication, speak to your doctor or pharmacist.

Do not give this medication to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take this medication if their doctor or pharmacist has not recommended it.

Compare With Similar Items

This item Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl – 20 Coated Tablets
4.8 out of 5 stars4.7 out of 5 stars4.7 out of 5 stars4.7 out of 5 stars4.8 out of 5 stars
Price$18.07$18.07
ShippingFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping with
Sold By
20 Count24 Count20 Count24 Count50 Count

Ibuprofen 200mg , Phenylephrine HCI 10mg

Legal Disclaimer

Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSKâs control. Please contact GSK Consumer Healthcare directly for more information.

4.8 out of 5 stars

You May Like: Sinus Pressure Causing Tooth Pain

Patient Fsa / Hsa Eligible Product

This product is eligible for Flexible Spending Account and Health Savings Accounts

Resulting from the CARES Act recently passed by congress, you can now use your FSA and HSA tax-preferred savings account to purchase certain OTC products such as Flonase, Nicorette, Nicoderm, Advil, Voltaren, and Denture Care Products. Your plan details may vary, so make sure to save your receipt and check with your benefits or health provider for eligibility. Please visit our page on Using My FSA/HSA.

Customers Who Viewed This Item Also Viewed

Advil Sinus Congestion &  Pain, Coated Tablets 20 ea (Pack ...

Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.

Don’t Miss: Will A Bacterial Sinus Infection Go Away

What Other Drugs Could Interact With This Medication

There may be an interaction between ibuprofen – pseudoephedrine and any of the following:

  • acetazolamide
  • alpha-blockers
  • aminoglycoside antibiotics
  • amphetamines
  • angiotensin-converting enzyme inhibitors
  • angiotensin receptor blockers
  • anticoagulants
  • antipsychotics
  • atomoxetine
  • “azole” antifungals
  • beta-adrenergic blockers
  • bimatoprost
  • calcium channel blockers
  • cannabis
  • corticosteroids
  • cyclosporine
  • deferasirox
  • diabetes medications
  • digoxin
  • diuretics
  • dorzolamide
  • ergot alkaloids
  • fast-acting bronchodilators
  • fentanyl
  • glucosamine
  • herbs that may increase the risk of bleeding
  • imatinib
  • long-acting bronchodilators
  • lumacaftor and ivacaftor
  • MAO inhibitors
  • methotrexate
  • other NSAIDs
  • pemetrexed
  • quinolone antibiotics
  • selective serotonin reuptake inhibitors
  • serotonin-norepinephrine reuptake inhibitors
  • sodium phosphates
  • theophyllines
  • thyroid replacements
  • ticagrelor
  • topiramate
  • tricyclic antidepressants

If you are taking any of these medications, speak with your doctor or pharmacist. Depending on your specific circumstances, your doctor may want you to:

  • stop taking one of the medications,
  • change one of the medications to another,
  • change how you are taking one or both of the medications, or
  • leave everything as is.

An interaction between two medications does not always mean that you must stop taking one of them. Speak to your doctor about how any drug interactions are being managed or should be managed.

Can I Take Advil Sinus Congestion & Pain If Im Pregnant Or Breastfeeding

If you are pregnant, you should not take ibuprofen unless your doctor tells you to. Taking an NSAID during the last 20 weeks of pregnancy can cause serious heart or kidney problems in the unborn baby and possible complications with your pregnancy.

Ask a doctor before using this medicine if you are breastfeeding.

You May Like: How Do I Cure A Sinus Infection

What Is The Most Important Information I Should Know About Advil Sinus Congestion & Pain

Ibuprofen can increase your risk of fatal heart attack or stroke, even if you don’t have any risk factors. Do not use this medicine just before or after heart bypass surgery .

Ibuprofen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using ibuprofen, especially in older adults.

You should not use this medicine if you are allergic to ibuprofen or phenylephrine, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

Ask a doctor or pharmacist if this medicine is safe to use if you have:

  • heart disease, high blood pressure, diabetes
  • a heart attack or stroke
  • a stomach ulcer or bleeding
  • asthma

What Form Does This Medication Come In

Smiley360 Mission kit for Advil Sinus & Congestion & Pain

Liqui-Gels

Each light gold, liquid-filled gelatin capsule contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: D& C Yellow No. 10, FD& C Red No. 40, fractionated coconut oil, gelatin, iron oxide, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, and sorbitol.

Caplets

Each beige, sugar-coated caplet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: acetylated monoglyceride, ammonium hydroxide, carnauba wax, cellulose, cornstarch, croscarmellose sodium, iron oxides, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, and titanium dioxide.

Daytime

Each caplet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: acetylated monoglycerides, carnauba wax, cellulose, cornstarch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, and titanium dioxide.

Read Also: Sinus Infection Not Getting Better

Advil Presents Minimal Cardiovascular Risk As Observed In Clinical Studies23

A comprehensive review of existing cardiovascular safety data shows that when ibuprofen is used at OTC doses according to label directions, cardiovascular risk is minimal.23-25

Data from a series of publications suggest that OTC ibuprofen is not strongly associated with an increased risk of:

  • Cardiovascular events 23,24,26-31
  • Cardiorenal events 26
  • However, multiple studies have found that taking ibuprofen or other NSAIDs at Rx doses over prolonged periods can increase the risk of developing cardiovascular events.32,33

    Advil for patients already taking daily low-dose aspirin

    For patients already on, or for whom you are considering initiating, a cardioprotective aspirin regimen34:

    • Taking ibuprofen at least a half hour after the dosing of immediate-release low-dose aspirin is a practical method to minimize potential impairment of the antiplatelet effect of aspirin
    • Because the effect of aspirin taken daily on platelets is long lasting, the occasional use of ibuprofen poses a minimal risk of attenuating the antiplatelet effect of low-dose aspirin

    What is the CV risk associated with low-dose ibuprofen?

    A cohort study that examined 4795 cases of acute MI and death due to coronary heart disease showed the odds ratio for MI for ibuprofen at OTC doses was 1:06 . Prior history of coronary heart disease or concomitant intake of aspirin did not increase the risk of MI from ibuprofen.23

    Safety information for your patients

    • Chest pain

    What Are The Side Effects Of Advil Sinus Congestion & Pain

    Get emergency medical help if you have signs of an allergic reaction or a severe skin reaction .

    Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.

    Stop using this medicine and call your doctor at once if you have:

    • severe dizziness or nervousness, trouble sleeping
    • swelling, rapid weight gain
    • shortness of breath
    • new or worsening stomach pain or
    • signs of stomach bleeding–bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds.

    Common side effects may include:

    • heartburn, stomach pain
    • sleep problems or
    • feeling nervous or excited.

    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

    You May Like: How To Get Over A Sinus Infection Quickly

    Popular Articles
    Related news